See Alike in...

Alike App

Browser

haha

751d

i started zoloft almost a year ago and idk what to do. i’m on 100mg and i’m so numb. i don’t want to stop because it takes the edge off my ocd but i literally feel nothing. idk i was just wondering if anyone felt the same way? it’s like what’s worse feeling everything including the bad really bad or being numb to everything including happiness :/

Top reply
    • haha

      750d

      @SapphireBelle awe that really made me tear up that you took the time to respond thank you ❤️

    • itsarigrace

      750d

      The same thing happened to me with Prozac. Imo, it's worth getting off of it. You can try other meds, there are a lot of options. When I got older and had my mother come to an appointment with me to help me remember all my meds (I've been on so fucking many) when the doctor asked about Prozac she told him "he was like a zombie. No emotion, no passion, no interests or hobbies." I still struggle to find the right medications, but I'm loads better off Prozac and on other things. My passions came back

    • ChrissyLee

      750d

      No. I have probably been on it for 30 years. It does not do that to me. I also take 100 mg. Could it be the depression that’s causing it instead? Could it be reacting with another medication maybe?

    • SapphireBelle

      751d

      So I’m on 200 mg because I have severe depression, moderate anxiety, and moderate to severe OCD. For me I didn’t become numb, Zoloft just too the edge off of everything and evened me out. If you’re feeling numb even to happiness it sounds like you need a different medication or a combination of medications. I’m sorry you’re going through this. Definitely reach out to your therapist about it, because you shouldn’t be feeling completely numb especially after a whole year on the medication. It’s not like you’re just going through a transitional period getting used to the meds since it’s already been so long. I really hope you start to feel better 💕

      • haha

        750d

        @SapphireBelle yea my therapist wanted me to be on 200+ but i stopped seeing her because it was bad

      • haha

        750d

        @SapphireBelle awe that really made me tear up that you took the time to respond thank you ❤️

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion